Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Drop in hemoglobin level, taking Dyter. Can it be due to medicine? Will undergo endoscopy to determine internal blood leakage

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
Hello Doctor My Mother's HB has fallen from 11.3 to 5.5 within a month, she has been on dyter medicine for around 40 days. Can we realte the reason directly to this medicine, as now after HB stabilisation she will undergo endoscopy to determine if there is any XXXXXXX blood leakage.
Posted Wed, 23 May 2012 in Blood Disorders
Answered by Dr. Praveen Tayal 47 minutes later
Thanks for posting your query.
Sudden fall of hemoglobin from 11.3 to 5.5 within one month cannot be attributed to Dytor alone. Dytor causes sodium and water excretion out from the body. The water loss may cause hypotension and being anemic might decrease the circulation to vital organs.
Other causes of internal bleeding and sudden blood loss must be explored. Blood transfusion is essential at such low Hb levels.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor